Duke Mathematical Journal

Effective Chabauty

Robert F. Coleman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 52, Number 3 (1985), 765-770.

Dates
First available in Project Euclid: 20 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077304592

Digital Object Identifier
doi:10.1215/S0012-7094-85-05240-8

Mathematical Reviews number (MathSciNet)
MR808103

Zentralblatt MATH identifier
0588.14015

Subjects
Primary: 11G30: Curves of arbitrary genus or genus = 1 over global fields [See also 14H25]
Secondary: 14G25: Global ground fields 14K15: Arithmetic ground fields [See also 11Dxx, 11Fxx, 11G10, 14Gxx]

Citation

Coleman, Robert F. Effective Chabauty. Duke Math. J. 52 (1985), no. 3, 765--770. doi:10.1215/S0012-7094-85-05240-8. https://projecteuclid.org/euclid.dmj/1077304592


Export citation

References

  • [Ca] J. W. S. Cassels, The Mordell-Weil group of curves of genus $2$, Arithmetic and geometry, Vol. I, Progr. Math., vol. 35, Birkhäuser Boston, Mass., 1983, pp. 27–60.
  • [Ch] C Chabauty, Sur les points rationnels des courbes algébriques de genre supérieur à l'unité, C. R. Acad. Sci. Paris 212 (1941), 882–885.
  • [Co] R. Coleman, Torsion points on curves and $p$-adic abelian integrals, Ann. of Math. (2) 121 (1985), no. 1, 111–168.